# SDR SWIA200515248

- Difficulty date: July 4, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 6,209 hours, 5,575 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT ELEVATOR TRIM INOP.  REPLACED ELEVATOR TRIM SWITCH IAW 27-41-05.  OPERATIONAL CHECK GOOD.
